Joseph Ling

Professor Emeritus of Mathematics & Statistics

Department of Mathematics and Statistics

PhD

University of Calgary, 1990

BSc (Hons)

University of Calgary, 1986

Contact information

Phone

Office: 403.220.3958

Location

Office : MS430

Research and teaching

Research areas

  • Discrete geometry

Publications

Journal article

  • Ling, Joseph. "The Problem of Polygons with Hidden Vertices". Beitrage zur Algebra und Geometrie. Contributions to Algebra and Geometry 45.1 (July 02, 2003): 217-224. Print.
  • Ling, Joseph. "A normed space with the Beckman-Quarles property". Beitr\\"age zur Algebra und Geometrie 48.1 (2007): 131-139. Print.
  • Ling, Joseph. "New non-linear inequalities for flag-vectors of 4-polytopes". Discrete and Computational Geometry 37.3 (2007): 455-469. Print.
  • Ling, Joseph. "On Dekster's angle measure in Minkowski spaces". Journal of Geometry 85.1-2 (2006): 72-76. Print.

Preprint

  • Ling, Joseph. "Line Transversals to Unit Disks.". , (September 2003). Print.
  • Ling, Joseph. "Extreme points in the set of topological left invariant means on locally compact semigroups". , (1998). Print.